Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why have I started having premature greying of hair ? How can I cure this ?

i am having premature greying of hair which ayurvedic doctors attribute to my sinus problem...when my sinus flares up, my black hair getting grey paces up fast....dermatologist suggested me 1 tab antoxid and 1 tab xtranglo and folica hair tincture but as soon as i applied folica...i got red rashes on my forehead and my hands got rashes and had burning sensation....i washed my hair as soon as possible....will this allergic reaction with folica leads further greying or falling of my hair or will not effect my hair...pls guide and do suggest some good medicine for stopping my hairs from further greying......i m 25 years old...
Asked On : Fri, 26 Aug 2011
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
There are so many reason for this kind of situation. It is really hard to stop premature greying of hair. I must advise you to consult a homeopathic expert for the symptoms. The first remedy which is suggest in such case is Lycopodium but before taking any medication consult a doctor.
Dr.Khalid Minhas
Answered: Fri, 26 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to healthcare magic.
The allergic reaction is not likely to worsen your greying and that too, you washed it off immediately, so dont worry.You need to consult a trichologist for better results. Also remember that a stressful and unhealthy lifestyle , or family history may be the cause of premature have a nutritious diet , plenty of water and exercise daily.Avoid any harsh chemical products for your skin and hair.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor